# SDR SWAA2022051095426

- Difficulty date: April 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 747+16; BS 747+18; BS 767+3-767+11; BS 767+13; BS 767+16; BS 767+19; BS 787+2; BS 787+5. / [01] VERIFY APPLICABILITY OF SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21; BS 727-847 WL 156;[02] UPDATED STEP 1-4;[03] UPDATED STEP 5-8;[04] VERIFIED CORRECTIVE ACTION 1. COMPLETED STEPS 1-8;[05] NEW FLOOR TO SIDEWALL SUPPORT AT BS 727+4 TO BS 847; LBL21 WL156 WILL BE REPLACE ON CUSTOMER CARD ID:TTG8Q00BXM6E;[06] VERIFIED CORRECTIVE ACTION 5
